# SDR DALA13028690129

- Difficulty date: June 11, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- Aircraft time: 78,107 hours, 33,601 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 287, RBL 60, FLOORBEAM UPPER TEE CORRODED. REPAIR STRAP AND PARTS REMOVED AND NEW REPAIR CARRIED OUT IAW IAW PRI ER/A 515529-14.
